Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: My daughter is going into junior high and received her tetanus shot along with the first shot of 3 for Gardasil. That was three weeks ago. Yesterday morning I was curling her hair in the bathroom for school pictures and she fainted. Right before she passed out she said, "Mom, my stomach hurts really bad." The next thing I knew she was falling to the ground. She was completely out of it, she wasn''t necessarily convulsing but her hands were in fists, her body rigid, and her hands were somewhat tremulous. When she came to she complained of severe chest pain. She has doesn''t have epilepsy and has not done this before. I called the paramedics. When they got to my home and checked her out, her vitals were fine. I called her primary care provider and asked if she should be seen, they stated that she most likely locked her knees and that''s what caused the syncope episode. So I figured she probably didn''t need to go and I would just keep an eye on her. After reading about the adverse effects now I''m not so sure that she locked her knees. I will not get her the rest of the series. It''s not to say that many women and girls have these shots without any sequelae. However, I recognize that this incident with my daughter may be coincidence, the risk is far too great for me to take any chances.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166